# SDR DALA2020082402837

- Difficulty date: August 24, 2020
- Submitted: August 24, 2020
- Operation: Air carrier
- Aircraft: N926AT
- Make and model: Boeing 717-200
- Aircraft serial: 55078
- Aircraft time: 48,820 hours, 34,131 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH FORWARD OVERWING EXIT SIGN LIGHTS ARE INOPERATIVE. MAINTENANCE REPLACED THE BATTERY PACK. OPERATIONAL CHECK IS GOOD REF B717 AMM 33-55
